# SDR ZZDA2008018

- Difficulty date: August 14, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL INOP AT ROWS 1-10.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY AT POS NR 4 EPL, OPS OK M/M 33-51.
